MathSciNet Relay Station
MathSciNet bibliographic data
MR764759 03G25 (03D35)
Smoryński, Craig The finite inseparability of the first-order theory of diagonalisable algebras. Studia Logica 41 (1982), no. 4, 347–349 (1983).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement